# SDR SWIA200617616

- Difficulty date: December 2, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 7,893 hours, 6,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 STA 280 UPPER FRAME CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FILLER, SPLICE ANGLES AND 2 CLIPS P/N601R31113-57 AT STN 280, LBL 9.0 UPPER IAW CRJ 200 REO 601R-53-11-138 REV NC.
